# SDR 05FDEA04422

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 37,893 hours, 26,276 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 EPR WOULD NOT REACH TAKEOFF EPR, NR 2 GAUGE WOULD ONLY REACH APPROXIMATELY 1.55 SETTING.  ALL OTHER ENGINE GAUGES READ NORMAL.  RELEASED FOR SERVICE PER MEL.  NR 2 ENGINE EPR INDICATOR, INOP.  RAN NR 2 ENGINE TO TEST EPR INDICATOR AND INDICATOR CHECKS GOOD IAW 727 JRH.  REMOVED AND REPLACED NR 2 EPR INDICATOR IAW 727 SMP.
